# SDR REXA97016

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, LEFT ENGINE SHUT DOWN AND AUTOCOARSENED.  NO ABNORMAL INDICATIONS AN NO ATTEMPT AT RESTART WAS MADE.  INSPECTED ALL COMPONENTS AND FUEL SYSTEM.  TEST FLEW AIRCRAFT.  NO FURTHER DEFECTS NOTED.  (M)
